# SDR SWAA2025071580589

- Difficulty date: June 11, 2025
- Submitted: July 15, 2025
- Operation: Air carrier
- Aircraft: N292WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32538
- Aircraft time: 57,699 hours, 34,839 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE TRAILING EDGE AT LEVEL ORSS 270 APPROX RT WING.  REPLACED ANGLE AND FASTENERS TRAILING EDGE AT LEVEL ORSS 270 APPROX RT WING IAW SRM 51-40-02 AND DRAWING 115A2930 SHEET 8 REV -.LENGTH OF CRACK 1.250.
